# SDR UPS402753

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Sta 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK MAINTENANCE FOUND CORROSION ON SPAR WEB AT STA 1000.  FABRICATED AND INSTALLED REPAIR PER UPS EO B747-5710-6859A.
